# SDR IPXA2020091436173

- Difficulty date: August 20, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: AUB75649
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 3 ENGINE PYLON ACCESS 487DL UPPER ATTACHED ANGLE IS CRACKED.  REMOVED CRACKED ANGLE, FABRICATED AND INSTALLED ON NR 3 PYLON CUT OUT FOR ACCESS 487DL, IAW SRM 51-21-01 (MINOR).
